MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY SET LNCS ADTX ADHESIVE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY SET LNCS ADTX ADHESIVE SENSOR; OXIMETER
Model Number 1859
Medical Device Problem Codes Unraveled Material (1664); Structural Problem (2506); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text: sensor not returned.
 
Event or Problem Description
Per medwatch report mw5187461, "while patient using adult pulse oximeter adhesive sensor on finger and urinal - wires exposed still protected with covering but patient believes he urinated on wires and received a lightening bolt sensation up his arm.".

Brand Name
SET LNCS ADTX ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
9492977167
MDR Report Key25345696
Report Number3019388613-2026-00279
Device Sequence Number18688012
Product Code DQA
UDI-Device Identifier10843997000298
UDI-Public(01)10843997000298(17)281101(10)25MV4
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1859
Device Catalogue Number1859
Device Lot Number25MV4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight84 KG
Patient RaceWhite